Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Psychiatrist referral - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi XXXX
Doctor :   How are you?
User :   is this dr XXXX
Doctor :   Yes.
Doctor :   How is your head ache?
User :   my life is a total mess, ive been trying to get hold of you for a long time, got fed up so turned to drink and ive been in hospital the last week
Doctor :   Are you well now? Are you still on pain killers?
Doctor :   Why? What happened?
User :   overdoesed
Doctor :   Ok.
Doctor :   How are you feeling now?
User :   well docs say that they think i should get perfessional help
Doctor :   Ok.
User :   they think im going mad because when i was in there i went on a rampage and discharged myself
Doctor :   Did they ask for a psychiatrist's referral?
Doctor :   Ok
Doctor :   So, since when did you get back?

Doctor :   The credit card payment gateway company has asked for the scanned copy of your identity card (driver's licence). Please email it to us at YYYY@YYYY . You will be able to continue the chat after that.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor